# SDR 2021FA0000276

- Difficulty date: October 2, 2021
- Submitted: October 2, 2021
- Operation: General aviation
- Aircraft: N661M
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636060
- Aircraft time: 1,990 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,990 hours
- System (JASC): 7100 · Powerplant System
- Part: Crankcase
- Part number: 11F24023S3S
- Condition: Cracked
- Location: Engine Lower Rh
- Part time: 1,990 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A PERSISTENT ENGINE OIL LEAK WAS TRACED TO THE RIGHT HAND SIDE OF THE ENGINE CRANKCASE IN FRONT AND BELOW THE VALVE ROCKER BOX COVER  AN DRAIN FITTING.
